×

On joint distributions of observables. (English) Zbl 0495.60007


MSC:

60A99 Foundations of probability theory
81P10 Logical foundations of quantum mechanics; quantum logic (quantum-theoretic aspects)
06B99 Lattices
81P20 Stochastic mechanics (including stochastic electrodynamics)
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] DVUREČENSKIJ A., PULMANNOVÁ S.: Connection between joint distribution and compatibility. To be published in Rep. Math. Phys. · Zbl 0552.03041 · doi:10.1016/0034-4877(84)90007-7
[2] VARADARAJAN V. S.: Geometry of Quantum Theory. Vol. 1. Van Nostrand, New York 1968. · Zbl 0155.56802
[3] PRUGOVEČKI E.: Quantum Mechanics in Hilbert Space. Acad. Press, New York 1971. · Zbl 0217.44204
[4] GUDDER S. P.: Joint distributions of observables. J. Math. Mech. 18, 1968, 325-335. · Zbl 0241.60092
[5] DVUREČENSKIJ A.: On convergences of signed states. Math. Slovaca 3, 1978, 289-297. · Zbl 0421.28003
[6] ZIERLER N.: Axioms for nonrelativistic quantum mechanics. Pac. J. Math. 11, 1961, 1161-1169. · Zbl 0138.44503 · doi:10.2140/pjm.1961.11.1151
[7] ПЛЕСНЕР А. И: Спектральная теория линейных операторов. Hauka, Москва 1965. · Zbl 1241.70029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.